MathSciNet Relay Station
MathSciNet bibliographic data
MR725996 11Y35 (11F11)
Newman, Morris; Shanks, Daniel On a sequence arising in series for $\pi $. Math. Comp. 42 (1984), no. 165, 199–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement